A relative Dobrowolski lower bound over abelian extensions

Francesco Amoroso; Umberto Zannier

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (2000)

  • Volume: 29, Issue: 3, page 711-727
  • ISSN: 0391-173X

How to cite


Amoroso, Francesco, and Zannier, Umberto. "A relative Dobrowolski lower bound over abelian extensions." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 29.3 (2000): 711-727. <http://eudml.org/doc/84424>.

author = {Amoroso, Francesco, Zannier, Umberto},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {heights; absolute logarithmic height; Lehmer problem; lower bound; cyclotomic polynomials},
language = {eng},
number = {3},
pages = {711-727},
publisher = {Scuola normale superiore},
title = {A relative Dobrowolski lower bound over abelian extensions},
url = {http://eudml.org/doc/84424},
volume = {29},
year = {2000},

AU - Amoroso, Francesco
AU - Zannier, Umberto
TI - A relative Dobrowolski lower bound over abelian extensions
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 2000
PB - Scuola normale superiore
VL - 29
IS - 3
SP - 711
EP - 727
LA - eng
KW - heights; absolute logarithmic height; Lehmer problem; lower bound; cyclotomic polynomials
UR - http://eudml.org/doc/84424
ER -


  1. [Am-Da1] F. Amoroso - S. David, Le problème de Lehmer en dimension supérieure, J. reine angew. Math. 513 (1999), 145-179. Zbl1011.11045MR1713323
  2. [Am-Da2] F. Amoroso - S. David, Minoration de la hauteur normalisée des hypersurfaces, Acta Arith. 92 (2000), no. 4, 340-366. Zbl0948.11025MR1760242
  3. [Am-Dv] F. Amoroso - R. Dvornicich, A lower bound for the height in Abelian extensions, J. Number Theory80 (2000), no. 2, 260-272. Zbl0973.11092MR1740514
  4. [Bo] D. Boyd, Kronecker's theorem and Lehmer's problem for polynomials in several variables, J. Number Theory13 (1980), 116-121. Zbl0447.12003MR602452
  5. [Da-Ph] P. Philippon - S. David, Minorations des hauteurs normalisées des sous-variétés des tores, Ann. Scuola Norm. Sup. Pisa a. Sci (4) 28 (1999), 489-543. Zbl1002.11055MR1736526
  6. [Do] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. Zbl0416.12001MR543210
  7. [Lau] M. Laurent, Equations diophantiennes exponentielles, Invent. Math.78 (1984), 299-327. Zbl0554.10009MR767195
  8. [Law] W. Lawton, A generalization of a theorem of Kronecker, J. of the Science Faculty of Chiangmai University (Thailand) 4 (1977), 15-23. Zbl0447.12004
  9. [Le] D.H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479. Zbl0007.19904MR1503118JFM59.0933.03
  10. [Na] W. Narkiewicz, "Elementary and analytic theory of algebraic numbers", Second edition, Springer-Verlag, Berlin, PWN-Polish Scientific Publishers, Warsaw, 1990. Zbl0717.11045MR1055830
  11. [No] N. Northcott, An inequality in the theory of arithmetic on algebraic varieties, Proc. Camb. Philos. Soc.45 (1949), 502-509. Zbl0035.30701MR33094
  12. [Ra] U. Rausch, On a theorem of Dobrowolski about the product of conjugate numbers, Colloq. Math.50 (1985), no. 1, 137-142. Zbl0579.12001MR818097
  13. [Ro-Th] D. Roy - J. Thunder, An absolute Siegel's lemma, J. reine angew. Math. 476 (1996), 1-12. Zbl0860.11036MR1401695
  14. [Schi] A. Schinzel, On the product of the conjugates outside the unit circle of an algebraic number, Acta Arith. 24 (1973), 385-399. Addendum, ibid. 26 (1973), 329-361. Zbl0275.12004MR360515
  15. [Schm] W.M. Schmidt, "Diophantine approximations and Diophantine equations", Lecture Notes in Mathematics 1467, Springer-Verlag, Berlin, 1991. Zbl0754.11020MR1176315
  16. [Sm] C.J. Smyth, A Kronecker-type theorem for complex polynomials in several variables, Canad. Math. Bull.24 (1981), 447-452. Errata, ibid. 25 (1982), 504. Zbl0475.12002MR644534
  17. [Wa] L.C. Washington, "Introduction to Cyclotomic Fields", Springer-Verlag, New York, 1982. Zbl0484.12001MR718674
  18. [Zh] S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. 136 (1992), 569-587. Zbl0788.14017MR1189866

Citations in EuDML Documents

  1. Enrico Bombieri, Umberto Zannier, A Note on heights in certain infinite extensions of Q
  2. Enrico Bombieri, David Masser, Umberto Zannier, Intersecting a plane with algebraic subgroups of multiplicative groups
  3. Francesco Amoroso, Small points on a multiplicative group and class number problem
  4. Francesco Amoroso, Sinnou David, Distribution des points de petite hauteur dans les groupes multiplicatifs
  5. Emmanuel Delsinne, Le problème de Lehmer relatif en dimension supérieure
  6. Nicolas Ratazzi, Intersection de courbes et de sous-groupes et problèmes de minoration de hauteur dans les variétés abéliennes C.M.

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.